Uniqueness in weighted Lebesgue spaces for a class of fractional parabolic and elliptic equations

Fabio Punzo, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We investigate uniqueness, in suitable weighted Lebesgue spaces, of solutions to a class of fractional parabolic and elliptic equations.

Original languageEnglish
Pages (from-to)555-587
Number of pages33
JournalJournal of Differential Equations
Volume258
Issue number2
DOIs
Publication statusPublished - 1 Jan 2015
Externally publishedYes

Fingerprint

Dive into the research topics of 'Uniqueness in weighted Lebesgue spaces for a class of fractional parabolic and elliptic equations'. Together they form a unique fingerprint.

Cite this